# SDR SWAA112931

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 77,379 hours, 65,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S417N51
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED SIGN PER MM.
